# SDR AWXA9500661

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND A .75 INCH CRACK IN LEFT SIDE OF KEEL BEAM SKIN AT STATION 685 BL 0.  FABRICATED AND INSTALLED REPLACEMENT PANEL PER SRM 51-10-1 AND SRM 51-30-02.  (M)
